MAUDE Adverse Event Report: DEPUY MITEK LLC US 4.5 HEALIX PEEK ANCH.W/OCORD; SCREW, FIXATION, BONE

DEPUY MITEK LLC US 4.5 HEALIX PEEK ANCH.W/OCORD; SCREW, FIXATION, BONE
Catalog Number 222205
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10.Additional narrative: investigation summary: the product has not returned to depuy synthes.However, a photo was provided for review.Visual inspection of the returned photo found that the anchor was still attached to the inserter.The anchor was broken at the distal end.The overall surface had foreign matter, presumably biological residue.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the 4.5 healix peek anch.W/ocord would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to the procedural variables, such handling of the device or product interaction during procedure.The possible root cause can be associated with off axis insertion and levering during insertion.As per the instructions for use, inserting the awl less than the specified depth, axial misalignment or levering with the anchor upon insertion, may result in anchor fracture, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: there was no non-conformance regarding this lot.
 
Event or Problem Description
It was reported that during a rotator cuff repair procedure, the 4.5 healix peek anch.W/ocord device anchor was broken off.All broken parts were removed.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d9, h6: the actual device has been returned and is currently pending evaluation.Once the device has been evaluated, a supplemental medwatch report will be sent accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the product was returned to depuy synthes for evaluation.Visual inspection found that the device had the anchor still attached to the inserter.The anchor was broken at the distal end.The broken fragment was not returned for evaluation.The overall device had foreign matter, presumably biological substance.The suture was broken and frayed.No other anomalies were noted.The overall complaint was confirmed as the observed condition of 4.5 healix peek anch.W/ocord would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to the procedural variables, such handling of the device or product interaction during procedure.The possible root cause can be associated with off axis insertion and levering during insertion.As per ifu- 109139, inserting the awl less than the specified depth, axial misalignment or levering with the anchor upon insertion, may result in anchor fracture, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: there was no non-conformance regarding this lot.

Brand Name
4.5 HEALIX PEEK ANCH.W/OCORD
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24250180
Report Number1221934-2026-00486
Device Sequence Number18546333
Product Code HWC
UDI-Device Identifier10886705007530
UDI-Public(01)10886705007530(10)102KH3(17)270731
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222205
Device Lot Number102KH3
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2026
Supplement Date Received by Manufacturer02/19/2026
02/24/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date02/23/2026
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown